Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I can't remember little things like when I wake up or things like that. what should I do ?

Well I take 40MG of Geodon in the morning and 80MG of Geodon at night along with some other medicine due to a high level of OCD . But a while back I went cold turkey on Geodon for 2 days because I couldn t get a refill. So during those 2 days these were my main symptoms, insomnia , shakiness, heart pounding, dizziness , vision problems . But one that really worried me, was the day I got my medicine back, that morning I woke up, I went to the bathroom and it felt as if I was mentally retarded, I was confused, I didn t know where I was at. It all came back to me within about 15-20 seconds. That day I got my medicine back. But ever since that day I have had bad memory. It seems like I can t remember little things like when I wake up, or things like that. Also I can t remember stuff that happened like 3 days ago and after that. I could if it was something big but not something small, and I would have to think hard to remember it, it wouldn t just come to my head . So what should I do? Should I go to the hospital?
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Geodon (Ziprasidon) is an antypsychotic and as far as I know, there are no such cognitive side effects of withdrawal of an antipsychotic that you are describing. May be it was a derealisation/depresonalisation experience that you have had. I am not sure. Please consult your prescribing doctor and see what he/she says.

Good Luck
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor